Rational surface maps with invariant meromorphic two-forms

Jeffrey Diller*, Jan Li Lin

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


Let f:S⤏S be a rational self-map of a smooth complex projective surface S and η be a meromorphic two-form on S satisfying (Formula presented.) for some (Formula presented.). We show that under a mild topological assumption on f, there is a birational change of domain ψ:X⤏S such that ψ∗η has no zeros. In this context, we investigate the notion of algebraic stability for f, proving that f can be made algebraically stable if and only if it acts nicely on the poles of η. We illustrate this last result in the case η=dx∧dyxy, where we translate our stability result into a condition on whether a circle homeomorphism associated to f has rational rotation number.

Original languageEnglish (US)
Pages (from-to)313-352
Number of pages40
JournalMathematische Annalen
Issue number1-2
StatePublished - Feb 1 2016


  • 14E07
  • 14H52
  • 14J50
  • 37F99

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Rational surface maps with invariant meromorphic two-forms'. Together they form a unique fingerprint.

Cite this